# SDR ASOA201711197032

- Difficulty date: November 14, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 33,544 hours, 26,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Part time: 33,544 hours, 26,632 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE "C" CHECK/"5A" CHECK INSPECTION, A CRACK WAS IDENTIFIED ON THE CAPTAINS WINDSHIELD LATERAL POST.  TO CORRECT THE DISCREPANCY, REPAIR PARTS WERE FABRICATED FOR THE LT COCKPIT UPPER LATERAL POST AND INSTALLED IN ACCORDANCE WITH ETD 2017-145-103501.
